Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 89, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 5, 2019, 5:13 PM EDT for 5 counties in North Carolina. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2019, 5:13 PM EDT (21:13 UTC)
- Expired
- Jun 5, 2019, 6:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Edgecombe County, NC, Johnston County, NC, Nash County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 75 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 5:13 PM EDT | TSTM WND DMG | 2 E Sims, NC | TREE DOWN ON 5700 BLOCK OF US-264 W BLOCKING THE ROAD. |
| Jun 5, 5:22 PM EDT | TSTM WND DMG | 1 Ne New Hope, NC | TREE DOWN ON PRIDGEN RD. |
| Jun 5, 5:25 PM EDT | TSTM WND DMG | 4 W Saratoga, NC | TREE DOWN AT NC HIGHWAY 58 S AND GRIMSLEY STORE RD. |
| Jun 5, 5:40 PM EDT | TSTM WND DMG | Stantonsburg, NC | TREES DOWN IN STANTONSBURG, ONE ON E MACON AVE AND ANOTHER ON N SARATOGA ST. |
| Jun 5, 6:00 PM EDT | TSTM WND DMG | 3 Nne Conetoe, NC | TREE REPORTED DOWN NEAR BURNETTE FARM RD AND US HWY 64. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 2:33 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 529 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
539
WUUS52 KRAH 052113
SVRRAH
NCC065-101-127-191-195-052200-
/O.NEW.KRAH.SV.W.0089.190605T2113Z-190605T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
513 PM EDT Wed Jun 5 2019
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Northeastern Wayne County in central North Carolina...
South central Nash County in central North Carolina...
Southern Edgecombe County in central North Carolina...
Wilson County in central North Carolina...
East central Johnston County in central North Carolina...
* Until 600 PM EDT
* At 513 PM EDT, severe thunderstorms were located along a line
extending from near Bailey to near Fremont to 7 miles northwest of
Mount Olive, moving east at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Goldsboro, Tarboro, Wilson, Elm City, Fremont, Walnut Creek,
Bailey, Princeville, Sharpsburg and Pinetops.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3582 7735 3583 7739 3581 7742 3580 7747
3557 7782 3543 7783 3538 7780 3534 7782
3529 7783 3540 7822 3579 7813 3598 7740
3590 7734
TIME...MOT...LOC 2113Z 266DEG 47KT 3579 7806 3555 7792 3525 7820
HAIL...0.88IN
WIND...60MPH
$$
BAH3 follow-up statements
263
WWUS52 KRAH 052123
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
523 PM EDT Wed Jun 5 2019
NCC101-052133-
/O.CAN.KRAH.SV.W.0089.000000T0000Z-190605T2200Z/
Johnston NC-
523 PM EDT Wed Jun 5 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JOHNSTON COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3582 7735 3583 7739 3581 7742 3580 7747
3557 7782 3543 7783 3538 7780 3547 7806
3580 7808 3598 7740 3590 7734
TIME...MOT...LOC 2123Z 266DEG 47KT 3580 7792 3556 7778 3526 7806
$$
NCC065-127-191-195-052200-
/O.CON.KRAH.SV.W.0089.000000T0000Z-190605T2200Z/
Wayne NC-Nash NC-Edgecombe NC-Wilson NC-
523 PM EDT Wed Jun 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN WAYNE...SOUTH CENTRAL NASH...SOUTHERN EDGECOMBE AND
WILSON COUNTIES...
At 523 PM EDT, severe thunderstorms were located along a line
extending from near Elm City to 9 miles northwest of Snow Hill to
near Mount Olive, moving east at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Tarboro, Wilson, Elm City, Fremont, Princeville, Sharpsburg,
Pinetops, Lucama, Stantonsburg and Black Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3582 7735 3583 7739 3581 7742 3580 7747
3557 7782 3543 7783 3538 7780 3547 7806
3580 7808 3598 7740 3590 7734
TIME...MOT...LOC 2123Z 266DEG 47KT 3580 7792 3556 7778 3526 7806
HAIL...0.88IN
WIND...60MPH
$$
BAH782
WWUS52 KRAH 052153
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
553 PM EDT Wed Jun 5 2019
NCC127-191-052202-
/O.CAN.KRAH.SV.W.0089.000000T0000Z-190605T2200Z/
Wayne NC-Nash NC-
553 PM EDT Wed Jun 5 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAYNE AND SOUTH
CENTRAL NASH COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3582 7735 3583 7739 3581 7742 3580 7747
3558 7780 3562 7781 3575 7777 3587 7780
3598 7740 3590 7734
TIME...MOT...LOC 2152Z 266DEG 47KT 3583 7747 3559 7733 3529 7761
$$
NCC065-195-052200-
/O.CON.KRAH.SV.W.0089.000000T0000Z-190605T2200Z/
Edgecombe NC-Wilson NC-
553 PM EDT Wed Jun 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN EDGECOMBE AND EASTERN WILSON COUNTIES...
At 552 PM EDT, severe thunderstorms were located along a line
extending from near Bethel to near Dowdy Ficklen Stadium to Kinston,
moving east at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Tarboro, Princeville, Pinetops, Macclesfield, Saratoga, Conetoe,
Speed and Willbanks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3582 7735 3583 7739 3581 7742 3580 7747
3558 7780 3562 7781 3575 7777 3587 7780
3598 7740 3590 7734
TIME...MOT...LOC 2152Z 266DEG 47KT 3583 7747 3559 7733 3529 7761
HAIL...0.88IN
WIND...60MPH
$$
BAH373
WWUS52 KRAH 052200
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
600 PM EDT Wed Jun 5 2019
NCC065-195-052209-
/O.EXP.KRAH.SV.W.0089.000000T0000Z-190605T2200Z/
Edgecombe NC-Wilson NC-
600 PM EDT Wed Jun 5 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN EDGECOMBE AND EASTERN
WILSON COUNTIES WILL EXPIRE AT 600 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3582 7735 3583 7739 3581 7742 3580 7747
3558 7780 3562 7781 3575 7777 3587 7780
3598 7740 3590 7734
TIME...MOT...LOC 2159Z 266DEG 47KT 3584 7736 3560 7722 3530 7750
$$
BAHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:12 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 5, 3:12 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 312 PM EDT Wed Jun 5 2019 .SYNOPSIS... A quick-moving weather disturbance will bring the risk for showers and thunderstorms to central NC through this evening. Then a cold front will then settle south through NC Thursday night and Friday, thus resulting in the chance for more rain. && .NEAR TERM /THROUGH TONIGHT/... As of 121 PM Wednesday A short wave trough was noted in the water vapor imagery crossing the upper Ohio Valley attm. A large swath of showers and embedded tstms were also noted on regional radar, occurring along and ahead of this wave. As the shower/tstm activity crossing the mountains moves east into a more unstable environment across central NC (as noted by current MLCAPE values ~2K J/kg)...we expect the activity to grow vertically, perhaps into a broken line of showers and tstms later this afternoon and evening, aided by a modest 0-6km bulk shear values in the 20-30kt range. Current and forecast DCAPE values approaching 1000 J/kg suggest a threat for isolated instances of damaging straight-line wind gusts with the tallest/strongest cells. In the meantime, moist convergence across the coastal plain is resulting in scattered fairly shallow showers (and a few isold tstms) mainly east of I-95 attm. Will monitor the evolution of these cells and to what degree it affects the stability parameters across e-central NC. The primary line of showers/tstms later this afternoon and evening are progged to exit to our east after 02Z. Forecast soundings suggest some shallow moisture manifesting in perhaps shallow stratus overnight, esp where the heaviest rain has fallen. Lows tonight in the upper 60s to near 70. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... As of 121 PM Wednesday... Thursday morning is likely to start off dry, with subsidence in the wake of today's passing short wave trough. However, rain chances will quickly increase again during the afternoon as convergence increases invof of the Piedmont trough along with the cold front approaching from the north. The two will merge Thursday night as the cold front begins to settle south across NC. Meanwhile, the leading edge of a plume of enhanced moisture (the plume of moisture currently found across the NW Gulf of Mexico, SE TX, and SRN LA) will begin overspreading the Carolinas Thursday night. The the combination of this moisture interacting with the aforementioned cold front will set the stage for a wet period beginning late Thursday and/or Thursday night. Highs Thursday will warm into the upper 80s to around 90 ahead of the approaching front. Lows Thursday night will hold around 70 with plenty of cloud cover and rain chances. && .LONG TERM /FRIDAY THROUGH TUESDAY/... As of 315 PM Wednesday... ... Heavy rainfall threat continues across the Carolinas this weekend and into early next week.... The long term will be characterized by multiple rounds of precipitation with temperatures near normal. Friday an upper level low will be located over Arkansas and be slowly heading east as another low over southeastern Canada swings east. A surface cold front extending south from Canada will stall across southern Virginia Friday with multiple pockets of PV washing across the region. PWATs at this time are also forecast to be above 2.00" (or near daily records for this time of year). Given the lift from the PV, stalled surface boundary, and record moisture values showers and thunderstorms looks likely. Saturday into Sunday the upper level low begins to stall over Tennessee with central North Carolina remaining in the divergent side of the trough axis. Given the strong lift and continued anomalously high moisture values widespread showers and thunderstorms will likely continue through Monday. By Tuesday the upper level low that was over the southeastern United States will begin to shear out as a stronger upper level low dives south out of Manitoba. The main concern with these multiple rounds of precipitation will be the flooding potential. The overall thinking is for rainfall totals through Tuesday of 2 to 5" possible. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... As of 121 PM Wednesday... Through 18Z Thursday: Scattered showers and tstms will be the rule today through at least 01z this evening, and in and near the tstms we can expect IFR conditions and locally gusty/variable winds. Outside of shower/tstms activity, look for wide coverage of MVFR cigs with local VFR. After 03Z this evening, local to areas of IFR cigs are possible, esp areas that receive the heaviest rain. Otherwise, high clouds will be the rule. After 18Z Thursday and beyond: An unsettled pattern will evolve across the Carolinas later this week through early next week, as a frontal zone wavers over the region and is overrun by deep moisture and lift downstream of a slowly-approaching mid to upr-level low/trough. Periods of IFR-MVFR conditions will result during the overnight-early morning hours, transitioning through early afternoon to MVFR to VFR ones, with scattered to numerous showers and storms that will be maximized with diurnal heating each day. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...NP NEAR TERM...NP SHORT TERM...NP LONG TERM...Haines AVIATION...NP
Hazardous weather outlook, Jun 5, 2:38 PM EDT, 2 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 238 PM EDT Wed Jun 5 2019 NCZ007>011-021>028-038>043-073>078-083>086-088-089-061945- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 238 PM EDT Wed Jun 5 2019 ...SEVERE THUNDERSTORM WATCH 330 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Thunderstorms this afternoon into this evening will pose a primary risk of damaging wind gusts, with some hail in the most intense storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The approach of a slow-moving upper level system interacting with a stationary frontal zone across the region will bring wet and unsettled weather conditions Friday through early next week. The potential for multiple days of moderate to heavy rainfall will result in an increased threat for flash flooding, especially west of the Triangle. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jun 5, 4:30 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Raleigh NC
430 PM EDT Wed Jun 5 2019
NCZ041-052115-
Wake NC-
430 PM EDT Wed Jun 5 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WAKE COUNTY UNTIL 515 PM
EDT...
At 430 PM EDT, Doppler radar was tracking a strong thunderstorm near
Garner, or 7 miles southeast of Cary, moving northeast at 25 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Raleigh, Cary, Garner, Fuquay-Varina, Apex, Holly Springs,
Knightdale, Wendell, Rolesville and Lake Wheeler.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3583 7835 3576 7836 3572 7843 3571 7847
3566 7853 3558 7877 3573 7885 3593 7845
TIME...MOT...LOC 2030Z 245DEG 22KT 3570 7873
BAHSpecial weather statement, Jun 5, 4:31 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Raleigh NC
431 PM EDT Wed Jun 5 2019
NCZ041-042-052130-
Johnston NC-Wake NC-
431 PM EDT Wed Jun 5 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAKE AND CENTRAL
JOHNSTON COUNTIES UNTIL 530 PM EDT...
At 431 PM EDT, Doppler radar was tracking a strong thunderstorm near
Clayton, or 8 miles northwest of Smithfield, moving northeast at 25
mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Smithfield, Clayton, Micro, Selma, Wendell, Pine Level, Kenly, Emit,
Coats Crossroads and Flowers.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3549 7812 3546 7850 3563 7865 3583 7836
3576 7824 3575 7823 3575 7822 3573 7821
3573 7819 3571 7816 3561 7813 3550 7811
TIME...MOT...LOC 2031Z 245DEG 22KT 3558 7847
BAHLocal storm report, Jun 5, 4:39 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
439 PM EDT WED JUN 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND DMG 2 SSE LILLINGTON 35.37N 78.80W
06/05/2019 HARNETT NC LAW ENFORCEMENT
REPORTS OF TREES AND POWER LINES DOWN NEAR
LILLINGTON. TIME ESTIMATED BY RADAR.
&&
CCSpecial weather statement, Jun 5, 4:43 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Raleigh NC
443 PM EDT Wed Jun 5 2019
NCZ042-078-052130-
Johnston NC-Wayne NC-
443 PM EDT Wed Jun 5 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WAYNE AND
SOUTHEASTERN JOHNSTON COUNTIES UNTIL 530 PM EDT...
At 443 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Smithfield, moving east at 25 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Goldsboro, Four Oaks, Princeton, Mar-Mac and Grantham.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3528 7807 3527 7829 3529 7831 3527 7836
3527 7845 3547 7846 3552 7810 3541 7801
TIME...MOT...LOC 2043Z 264DEG 21KT 3539 7835
BAHSpecial weather statement, Jun 5, 5:00 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Raleigh NC
500 PM EDT Wed Jun 5 2019
NCZ028-042-043-078-052145-
Edgecombe NC-Johnston NC-Wayne NC-Wilson NC-
500 PM EDT Wed Jun 5 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...SOUTH CENTRAL
EDGECOMBE...WILSON AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 545 PM
EDT...
At 500 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Bailey to 7 miles west
of Fremont to 11 miles northwest of Mount Olive. Movement was east at
30 mph.
Wind gusts up to 40 mph will be possible with these storms.
Locations impacted include...
Goldsboro, Wilson, Fremont, Walnut Creek, Kenly, Princeton, Lucama,
Stantonsburg, Black Creek and Pikeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
&&
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3557 7782 3543 7783 3538 7780 3534 7782
3518 7784 3526 7829 3528 7830 3551 7819
3572 7818 3578 7749
TIME...MOT...LOC 2100Z 274DEG 27KT 3570 7811 3551 7811 3530 7823
BAHSpecial weather statement, Jun 5, 5:05 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Raleigh NC
505 PM EDT Wed Jun 5 2019
NCZ011-027-028-052200-
Edgecombe NC-Nash NC-Halifax NC-
505 PM EDT Wed Jun 5 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NASH...NORTHERN
EDGECOMBE AND SOUTH CENTRAL HALIFAX COUNTIES UNTIL 600 PM EDT...
At 504 PM EDT, Doppler radar was tracking a strong thunderstorm near
Nashville, moving east at 35 mph.
Pea size hail and wind gusts up to 45 mph will be possible with this
storm.
Locations impacted include...
Rocky Mount, Tarboro, Nashville, Dortches, Red Oak, Enfield,
Sharpsburg, Spring Hope, Whitakers and Speed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Cloud to ground lightning is occurring with this storm. Lightning
can strike 10 miles away from a thunderstorm. Seek a safe shelter
inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3596 7743 3586 7780 3587 7783 3585 7784
3584 7785 3585 7788 3584 7790 3580 7801
3578 7807 3598 7813 3621 7758
TIME...MOT...LOC 2104Z 250DEG 29KT 3593 7801
77The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 2:19 PM EDT | Special Weather Statement | RAH | Anson, Montgomery, Moore, Richmond, Scotland | 56 min |
| Jun 5, 2:37 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford, Randolph | 53 min |
| Jun 5, 2:58 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Hoke, Lee, Moore, Richmond, Scotland | 46 min |
| Jun 5, 3:19 PM EDT | Special Weather Statement | RAH | Granville, Vance, Warren | 56 min |
| Jun 5, 3:34 PM EDT | Special Weather Statement | RAH | Alamance | 56 min |
| Jun 5, 3:40 PM EDT | Special Weather Statement | RAH | Harnett | 65 min |
| Jun 5, 3:53 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Cumberland, Harnett, Johnston, Lee, Wake | 51 min |
| Jun 5, 4:17 PM EDT | Special Weather Statement | RAH | Nash | 43 min |
| Jun 5, 4:30 PM EDT | Special Weather Statement | RAH | Wake | 45 min |
| Jun 5, 4:31 PM EDT | Special Weather Statement | RAH | Johnston | 59 min |
| Jun 5, 4:38 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Nash, Warren | 52 min |
| Jun 5, 4:43 PM EDT | Special Weather Statement | RAH | Johnston | 47 min |
| Jun 5, 5:00 PM EDT | Special Weather Statement | RAH | Wayne, Wilson | 45 min |
| Jun 5, 5:05 PM EDT | Special Weather Statement | RAH | Edgecombe, Nash | 55 min |
| Jun 5, 5:14 PM EDT | Special Weather Statement | RAH | Lee, Wake | 61 min |
| Jun 5, 5:20 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash | 55 min |
| Jun 5, 5:54 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke, Scotland | 51 min |
| Jun 5, 5:59 PM EDT | Special Weather Statement | RAH | Edgecombe | 16 min |
| Jun 5, 6:16 PM EDT | Special Weather Statement | RAH | Halifax | 14 min |
| Jun 5, 7:01 PM EDT | Special Weather Statement | RAH | Johnston | 44 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.